MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS

W.L. GORE & ASSOCIATES GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Catalog Number PTB8108275
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient weight or date of birth were not available.The imaging evaluation was able to confirm the physician¿s event description that balloon thrombectomy was being performed.No images were provided of the device after it had been dislodged to the right atrium, so the distance that the device was dislodged was unable to be confirmed.
 
Event or Problem Description
It was reported the physician deployed a gore® viatorr® tips endoprosthesis.The patient had preexisting portal vein thrombosis.One day later, the physician was performing a balloon thrombectomy.During one of the passes, the viatorr® device was dislodged to the right atrium.The physician was able to pull the expanded device out through the internal jugular, which enlarged the access site.A 16 fr sheath with a suture around it was used to achieve hemostasis.A vascular surgeon closed the access site once the procedure was finished.The patient was doing well following the procedure.
 
Additional Manufacturer Narrative
Updated conclusion code.

Brand Name
GORE VIATORR TIPS ENDOPROSTHESIS WITH CONTROLLED EXPANSION
Common Device Name
SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8489480
Report Number3007284313-2019-00098
Device Sequence Number1921981
Product Code MIR
UDI-Device Identifier00733132635047
UDI-Public00733132635047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Catalogue NumberPTB8108275
Device Lot Number18570143
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR